# SDR SWAA2022051195419

- Difficulty date: April 18, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 50,096 hours, 25,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 143A812210
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY THRESHOLD AT RBL 27 BS 440+11; BS 440+14; BS 460+7; BS 460+10; BS 460+14; BS 480. / [01] SRM 53-30-15-0I-1 IDENTIFICATION SRM 53-30-15-1A-1 ALLOWABLE DAMAGE ARE APPLICABLE;[02] EVALUATED CORROSION REMOVAL FWD CARGO BAY THRESHOLD AT BS 440+14; BS 460+7; BS 460+10; BS 460+14; BS 480 AT RBL 27 BS 440+11 AREA L1.800' W=0.800' DEEP= 0.018' ORIGINAL THICKNESS IS 0.040?; REMAINING THICKNESS IS 0.022? LOSS 0.018'. FOUND TO BE OUT OF LIMITS IAW SRM 53-30-15-1A-1 ALLOWABLE DAMAGE; STEP 4.G.(2)(B); DETAIL G. USED TOOL DEPTH GAGE ID ATS1225; S/N UNKNOWN; DUE: 07/2022. PART TO BE REPAIR BY REPLACEMENT.;[03] VERIFIED CORRECTIVE ACTION 1 AND 2;[04] LOCATED AND DRILLED FCB SUB THRESHOLD WEB I.A.W SRM 51-40-050G-0;[05] VERIFIED CORRECTIVE ACTION ENTRY 4.;[06] CORRECTED MEASUREMENTS;[07] OK TO INSTALL FCB SUB THRESHOLD WEB;[08] VERIFIED OK TO INSTALL FCB SUB THRESHOLD WEB.;[09] INSTALLED FCB SUBTHRESHOLD WEB IAW SRM 51-40-02-0G-0 AND DWG# 143A8120;[10] VERIFIED CORRECTIVE ACTION #9.
